Asymptotic behavior of solutions of the compressible navier-stokes equation around the plane couette flow

Yoshiyuki Kagei

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

Asymptotic behavior of solutions to the compressible Navier-Stokes equation around the plane Couette flow is investigated. It is shown that the plane Couette flow is asymptotically stable for initial disturbances sufficiently small in some L 2 Sobolev space if the Reynolds and Mach numbers are sufficiently small. Furthermore, the disturbances behave in large time in L 2 norm as solutions of an n - 1 dimensional linear heat equation with a convective term.

Original languageEnglish
Pages (from-to)1-31
Number of pages31
JournalJournal of Mathematical Fluid Mechanics
Volume13
Issue number1
DOIs
Publication statusPublished - Mar 2011

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Condensed Matter Physics
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic behavior of solutions of the compressible navier-stokes equation around the plane couette flow'. Together they form a unique fingerprint.

Cite this